MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ALL POLY CONSTRAINED INSERT 44MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH ALL POLY CONSTRAINED INSERT 44MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 69-2244
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised.As reported by rep: "patient dislocated, disassociating the [competitor] inner bipolar component from the constrained liner".A stryker 44mm all poly constrained liner was swapped for another 44mm all poly constrained liner.Rep reported that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding disassociation as a result of use outside of indication of a trident liner was reported.Conclusion: based on the provided information it has been determined that this event is associated with an off-label application.The ifu qin 4357 ver d which was packaged with the device states 'do not substitute another manufacturer¿s device for any component of the howmedica osteonics total hip system.The trident constrained acetabular insert orthopaedics surgical protocol, literature number: lsp44 rev.3 ms/gs 03/12 was reviewed and states 'the trident® constrained acetabular insert is designed specifically for the stryker uhr® bipolar head.' no further investigation is required at this time.

Brand Name
ALL POLY CONSTRAINED INSERT 44MM
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8552067
Report Number0002249697-2019-01714
Device Sequence Number2443880
Product Code KWZ
UDI-Device Identifier07613327025446
UDI-Public07613327025446
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number69-2244
Device Lot NumberPE27XM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR